MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 1L 4FRX40CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PI PICC 1L 4FRX40CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-34041-HPHNM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "picc was placed by consultant radiologist in prc radiology department on (b)(6) 2025.Device was being used to administer immunotherapy via electronic infusion device.On (b)(6) 2025 it was noted by ward staff during flushing of line as per daily line check protocol that saline flush was leaking from catheter extension.Catheter was clamped distal to fixation wing but before leak point on the extension.Iv team were notified and line was removed from patient." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer provided one image showing the kit sticker label.The customer also returned one single-lumen, pressure-injectable (pi) picc for analysis.Signs of use in the form of biological material were observed inside the catheter.After failing functional testing, a small hole was observed on the extension line extrusion.Microscopic examination confirmed the damage and revealed that the edges were smooth and uniform.The appearance of the hole is consistent with contact with a sharp object (i.E.Needle, scalpel, sutures, etc.).The extension line outer diameter measured 0.095", which is within the specification limits of 0.093"-0.097" per the extension line extrusion product drawing.The extension line inner diameter measured 0.057", which is within the specification limits of 0.055"-0.059" per the extension line extrusion product drawing.A lab inventory syringe filled with water was attached to the extension line and flushed.Water was observed leaking from the hole on the extension line.Performed per ifu statement, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The report of a leaking extension line was confirmed through analysis of the returned sample.Visual and functional analysis revealed a leak from a cut on the extension line extrusion.Microscopic examination confirmed the damage and revealed that the edges were smooth and uniform.The appearance of the hole is consistent with contact with a sharp object (i.E.Needle, scalpel, sutures, etc.).Despite the damage, the sample met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI PICC 1L 4FRX40CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24090333
Report Number9680794-2026-00006
Device Sequence Number18703058
Product Code LJS
UDI-Device Identifier00801902100931
UDI-Public(01)00801902100931(11)250327(17)270228(10)33S25G0800(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR-34041-HPHNM
Device Lot Number33S25G0800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown